Jump to content
FloridaTB32

FloridaTB32 Intro - Took zoloft 18 years. Now: 1 Month Off

Recommended Posts

FloridaTB32

Glad to be apart of a page w people like me! 

 

Quit cold 🦃 a month ago.

 

I'm passed the brain zaps, yay! 🙌

 

Current symptoms:

Bouts of anger & crying (quick bouts then back to my calm self)

Nausea

Difficulty sleeping

Restlessness

 

I have a prescription for lorazapam which helped w the withdrawal. (.5 mlg). Stopped taking that a few days ago. I don't want one dependency turning into another one.

 

Smoke marijuana occasionally. Drink often, but that's always been the case. Going to cut down on that soon too.

 

The good: 

I have emotions again

I'm making it to work everyday

 

Look forward to working with you all! :)

Share this post


Link to post
Gridley

Hello, FloridaTB32 and welcome to SA.

 

What dosage Zoloft were you on?  To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.
  • Any drugs prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • Link to Account Settings – Create or Edit a signature.
Here is some helpful information on withdrawal.
 
 

 

When we take medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  
 
 
Please be aware that sometime withdrawal symptoms don't appear immediately after a too-fast taper.
 
 
Reinstatement of a very small dose of the original drug is the only known way to help alleviate withdrawal syndrome.  The only other alternative is to try and wait out the symptoms and manage as best you can until your central nervous system returns to homeostasis.  Unfortunately no one can give you an exact timeline as to when you will start feeling better and while some do recover relatively easily, for others it can take many months or longer.  Please read:
 
About reinstating and stabilizing to reduce withdrawal symptoms. -- at least the first page of the topic
 
Depending on the severity of your symptoms, reinstatement of a very small dosage of Zoloft may be something you might want to consider.  If so, after you're completed your signature, we can suggest a dosage and give you information about tapering off that dosage.
 
This is your introduction topic -- the place for you to ask questions, record symptoms, share your progress, and connect with other members of the SA community.  I hope you’ll find the information in the SA forums helpful for your situation.  I'm sorry that you are in the position that you need the information, but I am glad that you found us.
 

 

 

Edited by Gridley

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy